ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

March 2010 , Volume 28 , Issue 1

A special issue
Dedicated to Roger Temam on the Occasion of his 70th Birthday
Part II

Select all articles

Export/Reference:

Preface
Claude-Michel Brauner, Danielle Hilhorst, Alain Miranville, Shouhong Wang and Xiaoming Wang
2010, 28(1): i-iii doi: 10.3934/dcds.2010.28.1i +[Abstract](826) +[PDF](342.2KB)
Longtime behavior for a model of homogeneous incompressible two-phase flows
Ciprian G. Gal and Maurizio Grasselli
2010, 28(1): 1-39 doi: 10.3934/dcds.2010.28.1 +[Abstract](1036) +[PDF](458.6KB)
A convexified energy functional for the Fermi-Amaldi correction
Gisèle Ruiz Goldstein, Jerome A. Goldstein and Naima Naheed
2010, 28(1): 41-65 doi: 10.3934/dcds.2010.28.41 +[Abstract](854) +[PDF](264.8KB)
The Caginalp phase-field system with coupled dynamic boundary conditions and singular potentials
Maurizio Grasselli, Alain Miranville and Giulio Schimperna
2010, 28(1): 67-98 doi: 10.3934/dcds.2010.28.67 +[Abstract](1100) +[PDF](446.8KB)
Rotating Boussinesq equations: Dynamic stability and transitions
Chun-Hsiung Hsia, Tian Ma and Shouhong Wang
2010, 28(1): 99-130 doi: 10.3934/dcds.2010.28.99 +[Abstract](1152) +[PDF](422.1KB)
Lower bounds for the spectrum of the Laplace and Stokes operators
Alexei A. Ilyin
2010, 28(1): 131-146 doi: 10.3934/dcds.2010.28.131 +[Abstract](958) +[PDF](220.0KB)
Wave propagation in random waveguides
Chang-Yeol Jung and Alex Mahalov
2010, 28(1): 147-159 doi: 10.3934/dcds.2010.28.147 +[Abstract](1045) +[PDF](625.3KB)
The Kneser property of the weak solutions of the three dimensional Navier-Stokes equations
Peter E. Kloeden and José Valero
2010, 28(1): 161-179 doi: 10.3934/dcds.2010.28.161 +[Abstract](1122) +[PDF](273.1KB)
A mathematical and numerical study of incompressible flows with a surfactant monolayer
Yuen-Yick Kwan, Jinhae Park and Jie Shen
2010, 28(1): 181-197 doi: 10.3934/dcds.2010.28.181 +[Abstract](870) +[PDF](342.9KB)
Asynchronous time integration for polynomial chaos expansion of uncertain periodic dynamics
Olivier P. Le Maître, Lionel Mathelin, Omar M. Knio and M. Yousuff Hussaini
2010, 28(1): 199-226 doi: 10.3934/dcds.2010.28.199 +[Abstract](1366) +[PDF](5930.2KB)
Two-point closure based large-eddy simulations in turbulence. Part 2: Inhomogeneous cases
Marcel Lesieur
2010, 28(1): 227-241 doi: 10.3934/dcds.2010.28.227 +[Abstract](1003) +[PDF](1033.6KB)
Exact boundary controllability and observability for first order quasilinear hyperbolic systems with a kind of nonlocal boundary conditions
Tatsien Li, Bopeng Rao and Zhiqiang Wang
2010, 28(1): 243-257 doi: 10.3934/dcds.2010.28.243 +[Abstract](1086) +[PDF](218.7KB)
Models & measures of mixing & effective diffusion
Zhi Lin, Katarína Boďová and Charles R. Doering
2010, 28(1): 259-274 doi: 10.3934/dcds.2010.28.259 +[Abstract](1187) +[PDF](315.6KB)
The Cahn-Hilliard equation with singular potentials and dynamic boundary conditions
Alain Miranville and Sergey Zelik
2010, 28(1): 275-310 doi: 10.3934/dcds.2010.28.275 +[Abstract](1065) +[PDF](434.3KB)
Subdifferential operator approach to strong wellposedness of the complex Ginzburg-Landau equation
Noboru Okazawa and Tomomi Yokota
2010, 28(1): 311-341 doi: 10.3934/dcds.2010.28.311 +[Abstract](1098) +[PDF](394.8KB)
Generalized eigenvalue problem for totally discontinuous operators
Jean-Michel Rakotoson
2010, 28(1): 343-373 doi: 10.3934/dcds.2010.28.343 +[Abstract](1086) +[PDF](332.8KB)
Invariant measures for the $3$D Navier-Stokes-Voigt equations and their Navier-Stokes limit
Fabio Ramos and Edriss S. Titi
2010, 28(1): 375-403 doi: 10.3934/dcds.2010.28.375 +[Abstract](1264) +[PDF](350.8KB)
Unconditionally stable schemes for equations of thin film epitaxy
Cheng Wang, Xiaoming Wang and Steven M. Wise
2010, 28(1): 405-423 doi: 10.3934/dcds.2010.28.405 +[Abstract](1153) +[PDF](2510.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]